MathSciNet Relay Station
MathSciNet bibliographic data
MR627861 (83d:60031) 60F05
Vapnik, V. N.; Chervonenkis, A. Ya. Necessary and sufficient conditions for the uniform convergence of empirical means to their true values. (Russian) Teor. Veroyatnost. i Primenen. 26 (1981), no. 3, 543–563.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement